International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 7, Pages 493-496
On congruence properties of the partition function
Big Sky High School, 3100 South Avenue West Missoula, Montana 59804, USA
Received 1 March 1998
Copyright © 2000 Jayce Getz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some congruence properties of the partition function are proved.